# SDR DALA2015071704456

- Difficulty date: July 15, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N530US
- Make and model: Boeing 757251
- Aircraft serial: 23845
- Aircraft time: 84,430 hours, 36,492 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK, FOUND BULLNOSE EMERGENCY LIGHT AT 4AB INOPERATIVE.  FOUND NO POWER AT SOCKET, R & R EMERGENCY LIGHT BATTERY PACK, OPS NORMAL, LIGHTS CHECKED OK.
